BibTeX record journals/jsyml/Menni18

download as .bib file

@article{DBLP:journals/jsyml/Menni18,
  author    = {Mat{\'{\i}}as Menni},
  title     = {The Unity and Identity of Decidable Objects and double-Negation sheaves},
  journal   = {J. Symb. Log.},
  volume    = {83},
  number    = {4},
  pages     = {1667--1679},
  year      = {2018},
  url       = {https://doi.org/10.1017/jsl.2018.42},
  doi       = {10.1017/jsl.2018.42},
  timestamp = {Wed, 16 Jan 2019 16:36:32 +0100},
  biburl    = {https://dblp.org/rec/journals/jsyml/Menni18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics